Aarhus University Seal

Bent Ørsted

On Singular Yamabe Obstructions

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

We discuss the obstruction to the existence of a smooth solution of a singular version of the Yamabe problem for a hypersurface in a four-dimensional general background. This obstruction is a conformally invariant density. We derive various explicit formulas for the singular Yamabe obstruction directly from the original definition. We discuss in detail the relation to results in the literature.

Original languageEnglish
Article number146
JournalJournal of Geometric Analysis
Volume32
Issue5
ISSN1050-6926
DOIs
Publication statusPublished - May 2022

Bibliographical note

Publisher Copyright:
© 2022, Mathematica Josephina, Inc.

    Research areas

  • Conformal geometry, Hypersurface invariant, Poincaré–Einstein metric, Singular Yamabe problem, Willmore functional, Yamabe obstruction

See relations at Aarhus University Citationformats

ID: 258288851